# SDR UALA2012112606760

- Difficulty date: November 26, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 51,866 hours, 19,265 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE BLADE NR 5 HAS NICK IN AREA 5 ABOUT .375 X.250.  NR 2 ENGINE WILL NEED EDDY CURRENT INSPECTION DUE TO FAN BLADE BLEND REPAIR.   INSPECTED BLADE PER MM, NO CRACKS FOUND.
